Deterministic Optimal Control for Discrete-time Systems with Multiplicative Noises and Random Coefficients

Hongdan Li, Xun Li, Minyue Fu, Huanshui Zhang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

2 Citations (Scopus)

Abstract

This paper studies a linear-quadratic optimal control problem for discrete-time systems with multiplicative noise and random coefficients. Motivated by fiscal policy planning problems, where deterministic policies are required, this paper aims to find a deterministic optimal controller. The challenge is to seek a solution to forward and backward stochastic difference equations with structural inconsistency caused by random and deterministic terms. We derive necessary and sufficient conditions to solve this optimal control problem by employing a decoupling method. We also present an explicit expression of the optimal controller based on coupled stochastic Riccati-type difference equations.

Original languageEnglish
Article number110852
Pages (from-to)1-7
Number of pages7
JournalAutomatica
Volume150
DOIs
Publication statusPublished - Apr 2023

Keywords

  • Coupled Riccati-type difference equations
  • Deterministic optimal
  • Forward and backward stochastic difference equations
  • Stochastic linear quadratic control

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'Deterministic Optimal Control for Discrete-time Systems with Multiplicative Noises and Random Coefficients'. Together they form a unique fingerprint.

Cite this